# SDR 2005FA0000844

- Difficulty date: May 17, 2005
- Submitted: June 20, 2005
- Operation: General aviation
- Aircraft: N8245H
- Make and model: Beech 58
- Aircraft serial: TH1635
- Engine: Cont IO550*
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 00244002457
- Condition: Cracked
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BULKHEAD CRACKED AT TOP PORTION AT JOGGLED AREA BELOW AFT HORIZONTAL ATTACH BRACKET/SPAR CRACK TO BE ABOUT .2500 INCH ON RT, ABOUT 1 INCH ON LT, CAUSE PROBABLY DUE TO HIGH AIRFRAME TT AND FATIGUE.  (SW01200504562) (K)
